# SDR SWIA2020020748287

- Difficulty date: December 31, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 P/N 601R318056-1 HAS CORROSION   (C-CHECK) RO 2/05/2020   REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD3 REF-CRJ-700 SRM.  NO LEAKS NOTED. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. COMPLIED WITH THE TASK.
